It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


Was interested to read about withdrawing from Toprol-XL. I was put on 50 mg about 8 weeks ago for hypertension. I had so many side effects I took myself off it gradually over a period of 2 weeks. I took 37-1/2 mg for 4 days, 25 mg for 4 days, 12-1/2 mg for 6 days, then nothing. I don't seem to have any problems other than my bp went up a bit but I am on another drug for that also. My side effects on Toprol-xl was tiredness, dizziness, and weird dreams. I didn't want to do anything but just sit. Everytime I got up I nearly fell flat on my face from dizziness. Couldn't take that so decided I could do without the Toprol. Several years ago I had taken a Beta Blocker so I should have known better. Oh well.





All times are GMT -7. The time now is 04:02 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!